# SDR AWXA200201080

- Difficulty date: October 24, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 64,350 hours, 25,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 284N1038117
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-08 CHECK 1 1/2" CRACK WAS FOUND ON FLOOR SUPPORT OF MAIN EQUIPMENT CENTER COMPARTMENT AT BS 460, BETWEEN STR 24 & 26R. MAINTENANCE REMOVED DAMAGED FLOOR SUPPORT AT BS 460 BETWEEN STR 24 & 26R; FABRICATED A NEW REPLACEMENT FLOOR SUPPORT; AND INSTALLED REPAIR PART IAW B757-200 SRM 51-40-02, PG. 3-4.
